Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/7615
Title: On properties of semipreinvex functions
Authors: Yang, XM
Yang, XQ 
Teo, KL
Issue Date: 2003
Publisher: Australian Mathematics Publ Assoc Inc
Source: Bulletin of the Australian mathematical society, 2003, v. 68, no. 3, p. 449-459 How to cite?
Journal: Bulletin of the Australian Mathematical Society 
Abstract: In this paper, we first discuss some basic properties of semipreinvex functions. We then show that the ratio of semipreinvex functions is semipreinvex, which extends earlier results by Khan and Hanson and Craven and Mond. Finally, saddle point optimality criteria are developed for a multiobjective fractional programming problem under semipreinvexity conditions.
URI: http://hdl.handle.net/10397/7615
ISSN: 0004-9727
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Yang_Properties_Semipreinvex_Functions.pdf428.31 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record
PIRA download icon_1.1View/Download Contents

SCOPUSTM   
Citations

6
Last Week
0
Last month
Citations as of Jul 5, 2018

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
0
Citations as of Jul 12, 2018

Page view(s)

66
Last Week
0
Last month
Citations as of Jul 10, 2018

Download(s)

33
Citations as of Jul 10, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.